# SDR DALA12002383269

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 40,509 hours, 18,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTS EPSU BATTERY FORWARD LEFT.  REMOVED AND REPLACED BATTERY PACK AT 10WL L-1 DOOR PER AMM 33-51-58.  NOW TESTED GOOD.
